# SDR CA040625009

- Difficulty date: June 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 33,294 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463510E0124
- Condition: Leaking
- Location: Hyd System
- Part time: 33,370 hours, 43,525 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SELECTING GEAR RETRACTION AFTER TAKE-OFF , LOSS OF 32 SYSTEM HYDRAULIC FLUID.  CAUTION LIGHTS FOR NR 2 HYD ISOLATION SYSTEM AND NR 2 HYD PUMP.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND USED ALTERNATE GEAR EXTENSION SYSTEM.  NORMAL LANDING. MAINTENANCE INSPECTION FOUND NLG UP LOCK HYDRAULIC LINE FAILED.  LINE REPLACED, HYDRAULIC SYSTEM SERVICED AND AIRCRAFT RETURNED TO SERVICE. THIS PART IS TRACKED AS AN EXPENDABLE AND ACCURATE PART.   COMPANY HAS IN HOUSE TASK TO REPLACE THIS LINE AT A C1 CHECK IF MANUFACTURE DATE CODE IS IN EXCESS OF 8 YEARS.  LAST C1 CHECK ON THIS AIRCRAFT NOV/2003.  HOSE DATE CODE 1/97.
